Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar


Multiple origins of asteroid pairs

Title data

Jacobson, Seth A.:
Multiple origins of asteroid pairs.
In: Proceedings of the International Astronomical Union. Vol. 10 (2015) Issue S318 . - pp. 55-65.
ISSN 1743-9221
DOI: https://doi.org/10.1017/S1743921315009655

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Research Institutions > Research Centres > Bavarian Research Institute of Experimental Geochemistry and Geophysics - BGI
Research Institutions
Research Institutions > Research Centres
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 550 Earth sciences, geology
Date Deposited: 13 Jun 2017 13:33
Last Modified: 02 Sep 2022 09:59
URI: https://eref.uni-bayreuth.de/id/eprint/37533